MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MANTIS? CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION MANTIS? CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521420
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of difficult to release from catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that two mantis clip were used during a colonoscopy procedure performed on (b)(6) 2026.During the procedure, the clips were difficult to deploy.The procedure was completed with the original device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.Note: this report pertains to one of two devices used during the same procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of difficult to release from catheter.Block h11: investigation results the returned mantis was analyzed, and visual inspection found the device returned without the clip assembly with evidence of full deployment.The microscopic examination found evidence of full deployment.The reported event of clip difficult to release from catheter was unable to be confirmed.The investigation results summary did not detect any problems related to the reported issue, clip difficult to release from catheter as the device returned fully deployed without any visible issues.It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of clip difficult to release from catheter was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A labeling review was performed and the ifu contains detailed device information and instructions for use.There is no evidence that the device was improperly used according to the ifu, and there is no evidence of any issues with the translation, wording, or graphics of the ifu/labeling information.Based on all additional information, the most probable root cause assigned is device problem excluded.
 
Event or Problem Description

Brand Name
MANTIS? CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24520172
Report Number3005099803-2026-00836
Device Sequence Number8522837
Product Code PKL
UDI-Device Identifier00191506023591
UDI-Public(01)00191506023591(17)271109(10)35251023
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K221124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521420
Device Catalogue NumberM00521420
Device Lot Number0035251023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown